# SDR NWAA093359946

- Difficulty date: September 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- Aircraft time: 75,915 hours, 79,942 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Buckled
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE FOUND PYLON VERTICAL WEB BUCKLED BETWEEN UPPER AND LOWER SPARS FOR AFT ENGINE MOUNT AT XN39.250.  REPAIRED PER EA 99-216590.
